Alert archive / Missouri / Tornado Warnings in 2024

Tornado Warning 9, NWS Paducah, KY

April 2, 2024Cape Girardeau County, Scott County, Missouri; Alexander County, Union County, Illinois

NWS Paducah, KY issued this tornado warning at Apr 2, 2024, 4:08 AM CDT for Cape Girardeau County, Scott County, Missouri; Alexander County, Union County, Illinois. It was in force for 37 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2024, 4:08 AM CDT (09:08 UTC)
Expired
Apr 2, 2024, 4:45 AM CDT
In force
37 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Alexander County, IL, Union County, IL, Cape Girardeau County, MO, Scott County, MO

The radar

The Paducah radar (KPAH), 67 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 4:15 AM CDTTORNADO3 Ene Gordonville, MOA brief EF-0 tornado with estimated peak winds of 80 mph uprooted a few trees and downed several large tree limbs along County Road 319 in central Cape Girardeau County during the early morning hours of Tuesday, April 2. The tornadic circulation quickly dimini
Apr 2, 4:17 AM CDTTSTM WND DMG1 Ssw Jackson, MOTrees down on powerlines.
Apr 2, 4:17 AM CDTTSTM WND DMG3 Ene Gordonville, MOA microburst with estimated peak winds of 85 mph caused sporadic wind damage on the west side of Cape Girardeau, MO, during the early morning hours of April 2, 2024. Dozens of trees were uprooted or suffered damaged to large tree limbs. A few homes also had si
Apr 2, 4:20 AM CDTTSTM WND DMG2 Nw Cape Girardeau, MORoof damage to a house on Highland Drive.
Apr 2, 4:20 AM CDTTSTM WND DMG2 Wnw Cape Girardeau, MOA couple large trees down.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:00 AM CDTTornado WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 9.1 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2024-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 752 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2024-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
752 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
838 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

699 
WFUS53 KPAH 020908
TORPAH
ILC003-181-MOC031-201-020945-
/O.NEW.KPAH.TO.W.0009.240402T0908Z-240402T0945Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
408 AM CDT Tue Apr 2 2024

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Southwestern Union County in southern Illinois...
  Northwestern Alexander County in southern Illinois...
  North central Scott County in southeastern Missouri...
  Central Cape Girardeau County in southeastern Missouri...

* Until 445 AM CDT.

* At 408 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Bollinger Mill State Historic Site, moving east at
  35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Cape Girardeau, Jackson, Gordonville, and Dutchtown around 415 AM 
  CDT.
  Scott City around 420 AM CDT.
  Trail Of Tears State Park around 430 AM CDT.

Other locations impacted by this tornadic thunderstorm include Mill
Creek, Whitewater, East Cape Girardeau, and Allenville.

This includes Interstate 55 between Mile Markers 92 and 106.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3733 8986 3740 8986 3752 8922 3733 8919
      3733 8922 3732 8921 3729 8920 3726 8925
      3725 8925 3722 8984
TIME...MOT...LOC 0908Z 261DEG 29KT 3732 8977 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
3 follow-up statements
705 
WWUS53 KPAH 020918
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
418 AM CDT Tue Apr 2 2024

MOC201-020928-
/O.CAN.KPAH.TO.W.0009.000000T0000Z-240402T0945Z/
Scott MO-
418 AM CDT Tue Apr 2 2024

...THE TORNADO WARNING FOR NORTH CENTRAL SCOTT COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has weakened. 
moved out of the warned area.  Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 800 AM CDT for southern
Illinois...and southeastern Missouri.

&&

LAT...LON 3723 8970 3734 8977 3741 8974 3752 8922
      3734 8919 3733 8925 3733 8922 3729 8920
      3725 8925 3724 8946 3725 8946
TIME...MOT...LOC 0918Z 260DEG 30KT 3733 8963 

$$

ILC003-181-MOC031-020945-
/O.CON.KPAH.TO.W.0009.000000T0000Z-240402T0945Z/
Union IL-Alexander IL-Cape Girardeau MO-
418 AM CDT Tue Apr 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHWESTERN UNION...NORTHWESTERN ALEXANDER AND CENTRAL CAPE
GIRARDEAU COUNTIES...

At 418 AM CDT, a severe thunderstorm capable of producing a tornado 
was located over Gordonville, or near Jackson, moving east at 35 
mph. This circulation is moving into northern Cape Girardeau.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Cape Girardeau and Scott City around 425 AM CDT.
  Trail Of Tears State Park around 430 AM CDT.
  Ware around 435 AM CDT.
  Jonesboro around 440 AM CDT.
  Anna around 445 AM CDT.

Other locations impacted by this tornadic thunderstorm include Mill
Creek and East Cape Girardeau.

This includes Interstate 55 between Mile Markers 93 and 105.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3723 8970 3734 8977 3741 8974 3752 8922
      3734 8919 3733 8925 3733 8922 3729 8920
      3725 8925 3724 8946 3725 8946
TIME...MOT...LOC 0918Z 260DEG 30KT 3733 8963 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
952 
WWUS53 KPAH 020932
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
432 AM CDT Tue Apr 2 2024

ILC003-181-MOC031-020945-
/O.CON.KPAH.TO.W.0009.000000T0000Z-240402T0945Z/
Union IL-Alexander IL-Cape Girardeau MO-
432 AM CDT Tue Apr 2 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CDT FOR
SOUTHWESTERN UNION...NORTHWESTERN ALEXANDER AND EAST CENTRAL CAPE
GIRARDEAU COUNTIES...

At 432 AM CDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from Ware to 6 miles north of
Olive Branch, moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Anna and Jonesboro around 435 AM CDT.

Other locations impacted by these tornadic storms include Mill Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3725 8947 3747 8945 3752 8922 3734 8919
      3733 8925 3733 8922 3729 8920 3725 8925
      3724 8946 3725 8946
TIME...MOT...LOC 0932Z 260DEG 32KT 3747 8938 3726 8939 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

JGG
532 
WWUS53 KPAH 020941
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
441 AM CDT Tue Apr 2 2024

ILC003-181-MOC031-020951-
/O.EXP.KPAH.TO.W.0009.000000T0000Z-240402T0945Z/
Union IL-Alexander IL-Cape Girardeau MO-
441 AM CDT Tue Apr 2 2024

...THE TORNADO WARNING FOR SOUTHWESTERN UNION...NORTHWESTERN
ALEXANDER AND EAST CENTRAL CAPE GIRARDEAU COUNTIES WILL EXPIRE AT 445
AM CDT...

Rotation has weakend to the point the warning can be dropped for 
now. Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 800 AM CDT for southern
Illinois...and southeastern Missouri.

Remember, a Severe Thunderstorm Warning still remains in effect 

&&

LAT...LON 3725 8947 3747 8945 3752 8922 3734 8919
      3733 8925 3733 8922 3729 8920 3725 8925
      3724 8946 3725 8946
TIME...MOT...LOC 0941Z 261DEG 29KT 3748 8929 3727 8930 

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 2, 3:46 AM CDT, 22 minutes earlier. Its key messages:

  • Severe storms continue this morning, mainly from northern portions of SEMO through S Illinois to SW Indiana, with damaging winds, hail and a few spin-up tornadoes possible.
  • Additional storm development remains possible from mid morning through early afternoon, mainly east of the Mississippi River, as the cold front passes. Wind gusts of 30-40 mph are possible Tuesday and Wednesday even outside of thunderstorm activity.
  • Temperatures will be about 10 degrees below normal by the middle of the week in the 50s/30s. Frost and possibly freeze headlines are possible, with the best chance Friday night.
Area forecast discussion, Apr 2, 3:46 AM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
346 AM CDT Tue Apr 2 2024

.KEY MESSAGES...

- Severe storms continue this morning, mainly from northern
  portions of SEMO through S Illinois to SW Indiana, with
  damaging winds, hail and a few spin-up tornadoes possible.

- Additional storm development remains possible from mid morning
  through early afternoon, mainly east of the Mississippi River,
  as the cold front passes. Wind gusts of 30-40 mph are possible
  Tuesday and Wednesday even outside of thunderstorm activity.

- Temperatures will be about 10 degrees below normal by the
  middle of the week in the 50s/30s. Frost and possibly freeze
  headlines are possible, with the best chance Friday night.

&&

.DISCUSSION...
Issued at 342 AM CDT Tue Apr 2 2024

A surface low near or just north of St. Louis MO this morning is
expected to lift north-northeastward this morning as it reaches
southern Lake Michigan this afternoon. The low is expected to
rapidly deepen as a deep upper-level low drops south from the
northern Plains. As the low intensifies, a cold front will pass
through the CWA from west to east, reaching the Mississippi River by
or around 17Z. Hi-Res guidance suggest additional development will
be possible by early afternoon across portions of western KY,
southern IL into southwest IN. It does look like there may be enough
of a gap between this mornings convection and the afternoon frontal
passage to bring a second round of strong to severe storms.
Dewpoints ahead of the cold front are expected to remain in the mid
60s, which is plenty moist for severe weather. Around 1500 J/kg of
instability is forecast ahead of the front with wind shear values
around 40 to 50 kts! This combination, especially with any breaks in
the cloud cover, will lead to an increased risk for organized severe
weather from western KY to southern IL and points east. All modes of
severe weather are possible with shear vectors oriented orthogonal
to the cold front. 0-3 km shear vectors are also around 30-40 kts
with a good portion of that perpendicular to the line of storms
again leading to bowing along the line and spin-ups. Helicity is is
progged to be around 200-300 m2/s2, indicating a good possibility of
rotating updrafts/supercells! All this has led to SPC issuing an
enhanced risk of severe weather for western KY into southwest IN,
where the the aforementioned ingredients overlap. Very heavy
downpours will be possible with at least an isolated threat of flash
flooding.

Outside of thunderstorms, winds are expected to remain fairly gusty
out of the south this morning before shifting to the west then
northwest this afternoon and tonight. Gusts as high as 25 to 30 mph
will be possible today before possibly gusting as high as 40 mph on
Wednesday on cold air advection.

The broad upper-level low will be centered over Lake Michigan
Wednesday as vort lobes rotate through the CWA. The combination of
increased moisture, forcing and weak instability will result in
another round of showers and some thunderstorms by Wednesday
afternoon. This will be a much cooler system with high temperatures
only in the 40s and low 50s! Again, wind gusts throughout the day
could be as high as 40 mph, even outside of any thunderstorm
activity. The troughing pattern will remain in place across the area
through Thursday night, keeping much cooler temperatures in place
along with a few showers and increased cloud cover. It may be cold
enough that a few wet snow flakes may mix in over southwest IN late
Wednesday night into early Thursday morning. No real impacts
expected from that. If there is any clearing, there could be some
frost or possibly a freeze Thursday night and especially Friday
night.

Brief ridging will slide through the area Friday night into through
Saturday night bringing a break in the cloud cover and also in the
precipitation chances. Temperatures will only warm to the upper 50s
and low 60s.

Looking toward the Sunday/Monday time period the next low is
expected to shift across the central Plains as a frontal boundary
shifts through the CWA from west to east. The frontal passage looks
to be during the day Sunday into Sunday evening, leading to the next
chance for rain across the CWA. There are significant model
differences in exactly where the low treks after Sunday night, so
there continues to be some question as to how much cloud cover
lingers for the eclipse on Monday. The latest EC would suggest
clearing across a good portion of the CWA; however, the GFS is
farther south and more progressive with the low...bringing more
cloud cover. The next few model runs will help to get a better
handle on the weather for early next week!

&&

.AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/...
Issued at 647 PM CDT Mon Apr 1 2024

MVFR ceilings will develop northward across the region this
evening, then scattered SHRA/TSRA will move eastward across the
region in the overnight to early morning hours. Brief IFR
visibilities and lower MVFR ceilings will be possible as the
convection passes. There is a possibility of very strong winds
(>50kts) with the storms. Ceilings will climb to VFR levels by
midday over most of the region. South winds will gust 15-20kts
this evening, and then increase to 20-25kts overnight into the
morning. As a cold front approaches and passes, west southwest
winds will gust 20-30kts at times.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...None.
KY...None.

&&

In the hours before

Special weather statement, Apr 2, 1:26 AM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Paducah KY
126 AM CDT Tue Apr 2 2024

MOZ076-020645-
Perry MO-
126 AM CDT Tue Apr 2 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN PERRY COUNTY
THROUGH 145 AM CDT...

At 126 AM CDT, Doppler radar was tracking a strong thunderstorm over
Park Hills, or over Desloge, moving southeast at 65 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northwestern Perry
County.

This includes Interstate 55 between Mile Markers 136 and 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3788 8985 3760 9013 3761 9015 3764 9015
      3768 9010 3782 9000 3787 8994 3787 8990
      3788 8988
TIME...MOT...LOC 0626Z 301DEG 56KT 3785 9048

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
Special weather statement, Apr 2, 3:46 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Paducah KY
346 AM CDT Tue Apr 2 2024

ILZ075>077-081>083-020930-
White IL-Edwards IL-Franklin IL-Hamilton IL-Jefferson IL-Wayne IL-
346 AM CDT Tue Apr 2 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN WHITE...WAYNE...
SOUTHEASTERN JEFFERSON...NORTHWESTERN EDWARDS...NORTHERN HAMILTON AND
NORTHEASTERN FRANKLIN COUNTIES THROUGH 430 AM CDT...

At 346 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Clay City to Benton. Movement was east at
40 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Fairfield, Mcleansboro, Wayne City, Cisne, Dahlgren, Jeffersonville,
Sims, Mill Shoals, Springerton, Mount Erie, Golden Gate, and Belle
Prairie City.

This includes Interstate 64 in Illinois between Mile Markers 92 and
114.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 AM CDT for south central
and southeastern Illinois.

&&

LAT...LON 3860 8815 3857 8815 3857 8801 3808 8844
      3808 8885 3861 8841
TIME...MOT...LOC 0846Z 255DEG 33KT 3863 8838 3800 8890

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

DW

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 1:26 AM CDTSpecial Weather StatementPAHPerry19 min
Apr 2, 2:04 AM CDTSevere Thunderstorm WarningPAHPerry41 min
Apr 2, 2:25 AM CDTTornado WarningPAHPerry35 min
Apr 2, 3:25 AM CDTSevere Thunderstorm WarningPAHBollinger, Wayne50 min
Apr 2, 3:46 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry, Wayne44 min
Apr 2, 3:59 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHBollinger, Cape Girardeau, Perry, Scott, Stoddard46 min
Apr 2, 4:12 AM CDTSevere Thunderstorm WarningPAHPerry33 min
Apr 2, 4:29 AM CDTTornado WarningPAHMississippi, Scott19 min
Apr 2, 4:35 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHMississippi, Scott40 min
Apr 2, 4:43 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHMississippi, New Madrid, Scott47 min
Apr 2, 11:58 AM CDTSevere Thunderstorm WarningPAHCape Girardeau47 min
Apr 1, 11:26 PM CDTSevere Thunderstorm WarningPAHJefferson, Wayne20 min
Apr 2, 2:21 AM CDTTornado WarningPAHPerry39 min
Apr 2, 2:58 AM CDTSevere Thunderstorm WarningPAHFranklin, Hamilton, Jackson, Jefferson, Perry, Wayne47 min
Apr 2, 3:19 AM CDTTornado WarningPAHJefferson26 min
Apr 2, 3:46 AM CDTSpecial Weather StatementPAHHamilton, Wayne44 min
Apr 2, 4:07 AM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, Wayne38 min
Apr 2, 4:18 AM CDTTornado WarningPAHEdwards, Wabash, Wayne30 min
Apr 2, 4:36 AM CDTSevere Thunderstorm WarningPAHEdwards, Wabash39 min
Apr 2, 4:49 AM CDTTornado WarningPAHJohnson, Pope, Saline, Williamson26 min
Apr 2, 4:57 AM CDTSevere Thunderstorm WarningPAHEdwards, Hamilton, Wabash, Wayne, White48 min
Apr 2, 4:59 AM CDTTornado WarningPAHJohnson, Massac, Pope, Pulaski26 min
Apr 2, 5:00 AM CDTTornado WarningPAHMassac, Pope, Pulaski26 min
Apr 2, 5:08 AM CDTTornado WarningPAHMassac22 min
Apr 2, 5:11 AM CDTSevere Thunderstorm Warning Considerable damage threatPAHGallatin, Hamilton, Hardin, Johnson, Massac, Pope and 2 more64 min
Apr 2, 5:18 AM CDTTornado WarningPAHGallatin, Hardin, Pope, Saline27 min
Apr 2, 5:26 AM CDTTornado WarningPAHGallatin, White34 min
Apr 2, 5:28 AM CDTTornado WarningPAHWhite32 min
Apr 2, 5:31 AM CDTTornado WarningPAHGallatin29 min
Apr 2, 12:30 PM CDTSevere Thunderstorm WarningPAHFranklin, Jackson, Johnson, Union, Williamson30 min
Apr 2, 12:55 PM CDTSevere Thunderstorm WarningPAHJohnson, Pope, Saline, Williamson16 min
Apr 2, 12:59 PM CDTSpecial Weather StatementPAHHamilton, White46 min
Apr 2, 1:31 PM CDTSpecial Weather StatementPAHGallatin, Saline29 min

Nearby

Tornado Warnings in Missouri, 2024Tornado Warnings in Illinois, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.